# SDR REXA2013013100206

- Difficulty date: January 31, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N8683B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7683
- Aircraft time: 22,705 hours, 20,296 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 3728,  RECEIVED A FLAPS FAIL AT 0 DEGREE.  FLAPS FAILED AT 130 KNOTS AT FLIGHT LEVEL 6,000FT.  THE AIRCRAFT LANDED SAFELY.  COMPLIED WITH FLAP HEALTH CHECK PE CHECKLIST PROVIDED.
